Change in bleeding since medical abortion and surgery.


Q: Hi, just over two weeks ago I had a medical abortion at 14 weeks. I had to have surgery the following afternoon to remove retained products. I was sent home with anti biotics and pain killers and at first i was fine until my bleeding started to change. It was incredibly light to start then I didn't bleed for 2 days until I started again heavily and passed a few small clots, I would describe this as "new blood" as it was very red in colour. My bleeding now goes light and heavier again and I have a burning red rash around my vagina, I presumed this to be a yeast infection and have been using Vagisil creme but it hasn't made a difference, im also feeling very tired and weak as well as having strong abdominal and hip pain. I'm really worried I may have an infection.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon